# SDR UPS08852235

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A CLIMBING THROUGH FL360 THE NR 4 ENGINE FLAMED OUT.  DESCENDED TO FL220 AFTER ACCOMPLISHING THE IN FLIGHT ENGINE FLAMEOUT CHECKLIST TO ATTEMPT A RESTART.  FOLLOWED THE IN FLIGHT ENGINE START CHECKLIST AND ATTEMPTED 1 RESTART.  AFTER DRY MOTORING ENG FOR SEVERAL MINS OPS CHECK OF IGNITION SYS COMPLETED WITH NO FAULTS NOTED.  ENG WAS RUN SEVERAL TIMES USING A AND B IGNITION SEPARATELY WITH NO FAULTS NOTED.  AFTER FURTHER REVIEW OF EVENT REPORT 18355, IT WAS NOTED THE NR 4 BOOST PUMP WAS OFF.  UNABLE TO DUPLICATE.
